# SDR 95ZZZX6286

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg/Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 428 - PILOT REPORT:  GEAR UNSAFE LIGHT ON IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR DOWNLOCK AND RIGHT MAIN UPLOCK SWITCHES.
